Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 322, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 4, 2016, 7:42 PM CDT for Butler County, Harvey County, Sedgwick County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2016, 7:42 PM CDT (00:42 UTC)
- Expired
- Oct 4, 2016, 8:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KS, Harvey County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 4, 2:45 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 397 m²/s²
- 0-3 km storm-relative helicity
- 510 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.0
The text
As transmitted.
342
WUUS53 KICT 050042
SVRICT
KSC015-079-173-050145-
/O.NEW.KICT.SV.W.0322.161005T0042Z-161005T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
742 PM CDT TUE OCT 4 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KECHI...OR 7
MILES NORTHEAST OF BEL AIRE...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...PARK CITY...VALLEY CENTER...BEL AIRE...MAIZE...TOWANDA...
BENTON...WHITEWATER...KECHI...ELBING...NORTHEAST WICHITA AND JABARA
AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 135 BETWEEN MILE MARKERS 9 AND 24.
INTERSTATE 35 BETWEEN MILE MARKERS 65 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
AND CENTRAL KANSAS.
LAT...LON 3770 9745 3786 9743 3810 9715 3777 9694
TIME...MOT...LOC 0042Z 238DEG 44KT 3786 9721
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE2 follow-up statements
576
WWUS53 KICT 050101
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
801 PM CDT TUE OCT 4 2016
KSC079-050111-
/O.CAN.KICT.SV.W.0322.000000T0000Z-161005T0145Z/
HARVEY KS-
801 PM CDT TUE OCT 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARVEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3771 9738 3791 9721 3792 9715 3798 9715
3803 9711 3777 9694
TIME...MOT...LOC 0101Z 235DEG 46KT 3780 9721
$$
KSC015-173-050145-
/O.CON.KICT.SV.W.0322.000000T0000Z-161005T0145Z/
BUTLER KS-SEDGWICK KS-
801 PM CDT TUE OCT 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WEST CENTRAL BUTLER AND NORTHEASTERN SEDGWICK COUNTIES...
AT 801 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTHEAST
WICHITA...OR NEAR BEL AIRE...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WICHITA...PARK CITY...BEL AIRE...TOWANDA...BENTON...WHITEWATER...
KECHI...NORTHEAST WICHITA AND JABARA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3771 9738 3791 9721 3792 9715 3798 9715
3803 9711 3777 9694
TIME...MOT...LOC 0101Z 235DEG 46KT 3780 9721
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE109
WWUS53 KICT 050115 RRA
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
815 PM CDT TUE OCT 4 2016
KSC015-173-050125-
/O.CAN.KICT.SV.W.0322.000000T0000Z-161005T0145Z/
BUTLER KS-SEDGWICK KS-
815 PM CDT TUE OCT 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BUTLER AND
NORTHEASTERN SEDGWICK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3771 9738 3791 9721 3792 9715 3798 9715
3803 9711 3777 9694
TIME...MOT...LOC 0113Z 238DEG 44KT 3790 9702
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 6:49 PM CDT, 53 minutes earlier.
Area forecast discussion, Oct 4, 6:49 PM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Wichita KS 649 PM CDT TUE OCT 4 2016 ...Updated for 00z Aviation Discussion... .SHORT TERM...(This evening through Thursday night) Issued at 308 PM CDT Tue Oct 4 2016 Forecast highlights: Active weather for early October standards, with severe thunderstorms this afternoon- evening, and more strong/severe storms and heavy rain Thursday late afternoon- night. Much cooler weather by Friday. Latest observational trends in concert with short-term hi-res guidance suggests greatest threat for severe weather this afternoon/evening will be generally along east of a line extending from Lincoln to Lyons to Pratt, and generally along/west of the Flint Hills, along and ahead of an approaching dryline/cold front. Stout deep layer shear oriented nearly perpendicular to the dryline (reference 2pm Norman OK sounding) along with decent instability for October standards will support a handful of supercells initially, with large hail (possibly up to baseball size), damaging winds and a few tornadoes possible. Greatest threat for a tornado or two will be mainly south-central Kansas into Oklahoma, where greatest instability/low-level moisture will reside, and also where storms should stay discrete the longest. Given strong forcing/mid-level cooling, activity should tend to go linear (broken squall line) within 2-3 hours of initiation, with the main threat transitioning to marginally severe hail and wind, although any "tail-end Charlie" storms on the far southern end over south-central/southeast Kansas/Oklahoma could maintain a large hail and possible tornado threat well into the evening. As convection outruns instability, severe threat should tend to wane later in the evening over far southeast Kansas. A lull in activity expected Wednesday, although should see gradually increasing shower/thunderstorm chances by late afternoon over southeast Kansas as 850-600mb warm advection/moisture transport increases ahead of an impressive digging western CONUS trough. These chances will increase/expand for many areas of eastern Kansas Wednesday night, but severe weather is unlikely given marginal instability. Attention then shifts to severe weather and heavy rain potential Thursday late afternoon-night, especially over southeast Kansas, as a strong shortwave and associated strong cold front approach the region. Low-level moisture, precipitable waters and instability looks to increase for this next system, which will favor additional strong/severe storms along with the potential for heavy rain. Heavy rain threat will be amplified by mid/upper flow oriented parallel to the cold front, and especially if the cold front slows down as advertised by the GFS. Will continue to monitor. .LONG TERM...(Friday through Tuesday) Issued at 308 PM CDT Tue Oct 4 2016 *Much* cooler weather spreading south across the region by Friday, with highs in the 60s. Gradual warming trend back into the 70s by Sunday. Slight chances of rain/isolated storms by Sunday afternoon, but not expecting widespread activity. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 649 PM CDT Tue Oct 4 2016 Scattered thunderstorms will continue to progress across eastern Kansas this evening and overnight ahead of an advancing cold front. Activity should clear Hutchinson-Salina by 7-8pm, Wichita by 9-10pm, with activity not getting into Chanute until around 10pm or so. Activity could linger several hours past midnight across southeast Kansas as the front slows down and low-level jet impinges upon it. Later tonight into Wednesday morning, could be looking at MVFR to IFR ceiling/visibilities, as low-level moisture advects back north amidst a diurnally cooled airmass. Confidence is low on any one scenario verifying, so only went MVFR below 2000 ft for now at Wichita-Hutchinson. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 60 83 65 84 / 60 10 40 40 Hutchinson 53 81 61 82 / 50 0 30 30 Newton 56 81 63 81 / 70 10 40 40 ElDorado 59 83 65 82 / 80 10 50 40 Winfield-KWLD 62 85 67 85 / 60 10 50 40 Russell 46 79 54 75 / 10 0 10 10 Great Bend 47 80 55 78 / 10 0 10 10 Salina 51 81 60 81 / 30 0 20 30 McPherson 53 81 60 81 / 50 10 30 30 Coffeyville 64 85 69 87 / 70 20 50 40 Chanute 61 83 67 84 / 70 20 60 50 Iola 61 82 67 84 / 80 20 60 60 Parsons-KPPF 63 85 68 85 / 70 20 60 40 && .ICT Watches/Warnings/Advisories...None. && SHORT TERM...ADK LONG TERM...ADK AVIATION...ADK
Hazardous weather outlook, Oct 4, 3:38 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 338 PM CDT TUE OCT 4 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-052045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 338 PM CDT TUE OCT 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF SOUTH-CENTRAL AND CENTRAL KANSAS...MAINLY ALONG AND WEST OF THE FLINT HILLS CORRIDOR. VERY LARGE HAIL UP TO BASEBALL SIZE AND DESTRUCTIVE STRAIGHT-LINE WINDS TO 75 MPH WILL BE POSSIBLE. TORNADOES ARE ALSO POSSIBLE...MAINLY OVER SOUTH- CENTRAL KANSAS. LATER INTO THE EVENING...THE MAIN RISK IS EXPECTED TO BE DAMAGING WINDS AND MARGINALLY SEVERE HAIL AS A BROKEN LINE OF STORMS EVOLVES AND MOVES ACROSS THE FLINT HILLS AND INTO SOUTHEAST KANSAS BEFORE WEAKENING OVERNIGHT. HEAVY RAIN WITH LOCALIZED FLOODING IS ALSO POSSIBLE THROUGHOUT THIS EVENT. PATCHY DENSE FOG IS POSSIBLE LATER TONIGHT OVER PORTIONS OF CENTRAL AND EAST-CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PATCHY DENSE FOG IS POSSIBLE EARLY WEDNESDAY MORNING OVER PORTIONS OF CENTRAL AND EAST-CENTRAL KANSAS. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER SOUTHEAST KANSAS LATE WEDNESDAY AFTERNOON...EXPANDING TO INCLUDE MUCH OF EASTERN KANSAS WEDNESDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY. CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WILL INCREASE ONCE AGAIN ACROSS THE AREA THURSDAY LATE AFTERNOON AND EVENING...AS A STRONG COLD FRONT APPROACHES FROM THE NORTHWEST. HEAVY RAIN AND ASSOCIATED FLOODING IS POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF SOUTH-CENTRAL AND CENTRAL KANSAS...MAINLY ALONG AND WEST OF THE FLINT HILLS CORRIDOR. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Oct 4, 7:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
725 PM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 4 NW MARION 38.39N 97.07W
10/04/2016 E1.75 INCH MARION KS TRAINED SPOTTER
&&
KEDLocal storm report, Oct 4, 7:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST 3 NNW WEST WICHITA 37.72N 97.48W
10/04/2016 E70 MPH SEDGWICK KS TRAINED SPOTTER
WIND DRIVEN HALF INCH DIAMETER HAIL.
&&
KEDLocal storm report, Oct 4, 7:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 3 N WICHITA EISENHOWER 37.70N 97.44W
10/04/2016 E65 MPH SEDGWICK KS TRAINED SPOTTER
&&
KEDLocal storm report, Oct 4, 7:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
732 PM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND GST 3 SSW MAIZE 37.73N 97.47W
10/04/2016 E65 MPH SEDGWICK KS TRAINED SPOTTER
&&
RBLLocal storm report, Oct 4, 7:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 PM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG 8 N WICHITA EISENHOWER 37.78N 97.44W
10/04/2016 SEDGWICK KS BROADCAST MEDIA
POWER LINES DOWNED DUE TO HIGH WINDS.
&&
KEDSpecial weather statement, Oct 4, 7:41 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 741 PM CDT TUE OCT 4 2016 KSZ069-083-050115- SEDGWICK KS-BUTLER KS- 741 PM CDT TUE OCT 4 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 815 PM CDT * AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER EISENHOWER NATIONAL AIRPORT...OR NEAR DOWNTOWN WICHITA...MOVING EAST AT 50 MPH. WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WICHITA...DERBY...ANDOVER...HAYSVILLE...AUGUSTA...BEL AIRE... GODDARD...ROSE HILL...TOWANDA...BENTON...DOWNTOWN WICHITA... EASTBOROUGH...WEST WICHITA...MCCONNELL AIR FORCE BASE... SOUTH WICHITA...NORTHEAST WICHITA...EISENHOWER NATIONAL AIRPORT... EAST WICHITA...JABARA AIRPORT AND OAKLAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH CENTRAL KANSAS. LAT...LON 3754 9756 3769 9754 3784 9695 3754 9700 TIME...MOT...LOC 0041Z 251DEG 43KT 3765 9741 RITZMAN
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 7:08 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 31 min |
| Oct 4, 7:11 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 49 min |
| Oct 4, 7:22 PM CDT | Special Weather Statement | ICT | Marion | 23 min |
| Oct 4, 7:25 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 28 min |
| Oct 4, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Harvey, Marion | 66 min |
| Oct 4, 7:41 PM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| Oct 4, 7:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 20 min |
| Oct 4, 8:14 PM CDT | Special Weather Statement | ICT | Sumner | 31 min |
| Oct 4, 8:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Woodson | 48 min |
| Oct 4, 8:35 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 55 min |
| Oct 4, 9:14 PM CDT | Special Weather Statement | ICT | Butler | 31 min |
| Oct 4, 9:39 PM CDT | Special Weather Statement | ICT | Chautauqua | 36 min |
| Oct 4, 10:09 PM CDT | Special Weather Statement | ICT | Chautauqua | 36 min |
| Oct 4, 10:26 PM CDT | Special Weather Statement | ICT | Montgomery | 49 min |
| Oct 4, 10:56 PM CDT | Special Weather Statement | ICT | Labette, Neosho | 64 min |
| Oct 5, 3:47 AM CDT | Dense Fog Advisory | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 10 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.